# SDR SWIA202158883

- Difficulty date: April 12, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 46,354 hours, 39,373 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Corroded
- Location: Latch Cam Retain
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR Â€“ SPRING RETAINING PINS ON THE LATCH CAM ARE CORRODED. (FLAGGED)      (C-CHECK - RO 6/19/21) / REMOVED AND REPLACED CORRODED HARDWARE FOR THE PASSENGER DOOR Â€“ SPRING RETAINING PINS ON THE LATCH CAM (OPEN LOCK MECHANISM). REF: CRJ-200 AMM 20-24-00-910-810, PAR. 2 D. SEE CONTINUATION CARD FOR DETAILS.
